# SDR DALA2022122808439

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 92,049 hours, 24,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 EMERGENCY DOOR DISARMED BUT SLIDE LIGHT REMAINED ILLUMINATED/ ARMED.   CLEANED FOD FROM GIRT BAR FLOOR FITTING PROX SWITCHES AND PERFORMED DOOR FAST CHECK PER AMM 52-11 STEP 3. OPS CHK GOOD.
